# SDR ASOA2014081911090

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 28,255 hours, 25,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR LEVEL EXIT SIGN AT SERVICE DOOR DAMAGED.   R & R SIGN IAW AMM 33-51-10. SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
